Publications from WU Math Dept., April 2016

  • Chu C, Khavinson D. 2016. A note on the spectral area of Toeplitz operators. Proc. Amer. Math. Soc. 144(6):2533-2537. dx.doi.org/10.1090/proc/12900.
  • da Silva G, Kerr M, Pearlstein G. 2016. Arithmetic of degenerating principal variations of Hodge structure: examples arising from mirror symmetry and middle convolution. Canadian Journal of Mathematics 68(2):280-308. dx.doi.org/10.4153/CJM-2015-020-4.
  • Geronimo JS, Iliev P, Knese G. 2016. Polynomials with no zeros on a face of the bidisk. J Functional Analysis 270(9):3505-3558. dx.doi.org/10.1016/j.jfa.2016.02.002.
  • Kerr M, Pearlstein G. 2016.Boundary components of Mumford–Tate domains. Duke Mathematical Journal 165(4):661-721. dx.doi.org/10.1215/00127094-3167059.
  • Krantz SG. 2015. The boundary behavior of holomorphic functions. Rocky Mountain J Math 45(5):1471-1480. dx.doi.org/10.1216/RMJ-2015-45-5-1471 | MR3452224.
  • Krantz SG. 2016. Differential equations—theory, technique, and practice with boundary value problems. Textbooks in Mathematics. CRC Press. More book info | MR3467029.

Full lists of publications from WU Math Dept. are maintained at libguides.wustl.edu/math/pubs . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: rlewis@wustl.edu Phone: 314-935-4819